American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 46 found      Go to page: 1 2

[1] Mark Rudelson. Recent developments in non-asymptotic theory of random matrices. Proceedings of Symposia in Applied Mathematics 72 83-120.
Book volume table of contents
View Article: PDF

[2] A. Guionnet. Free probability and random matrices. Proceedings of Symposia in Applied Mathematics 72 35-51.
Book volume table of contents   
View Article: PDF

[3] Charles Bordenave and Djalil Chafaï. Lecture notes on the circular law. Proceedings of Symposia in Applied Mathematics 72 1-34.
Book volume table of contents
View Article: PDF

[4] D. Bollé, F. L. Metz and I. Neri. On the spectra of large sparse graphs with cycles. Proceedings of Symposia in Pure Mathematics 87 35-58.
Book volume table of contents
View Article: PDF

[5] Santanu Chakraborty. Limit distributions of products of I.I.D. random $2\times 2$ stochastic matrices: an open problem. Contemporary Mathematics 668 (2016) 31-41.
Book volume table of contents   
View Article: PDF

[6] Gregory Budzban and Arunava Mukherjea. Some remarks on the convolution equation $\mu* \beta= \mu$ and product semigroups. Contemporary Mathematics 668 (2016) 21-30.
Book volume table of contents   
View Article: PDF

[7] Gilles Lachaud. On the distribution of the trace in the unitary symplectic group and the distribution of Frobenius. Contemporary Mathematics 663 (2016) 185-221.
Book volume table of contents   
View Article: PDF

[8] Arno B. J. Kuijlaars. Transformations of Polynomial Ensembles. Contemporary Mathematics 661 (2016) 253-268.
Book volume table of contents   
View Article: PDF

[9] Brendan Farrell and Roman Vershynin. Smoothed analysis of symmetric random matrices with continuous distributions. Proc. Amer. Math. Soc. 144 (2016) 2257-2261.
Abstract, references, and article information   
View Article: PDF

[10] Arijit Chakrabarty and Rajat Subhra Hazra. Remarks on absolute continuity in the context of free probability and random matrices. Proc. Amer. Math. Soc. 144 (2016) 1335-1341.
Abstract, references, and article information   
View Article: PDF

[11] Igor Rumanov. Beta Ensembles, Quantum Painlev\'e Equations and Isomonodromy Systems. Contemporary Mathematics 651 (2015) 125-155.
Book volume table of contents   
View Article: PDF

[12] Ming-Jun Lai and Yang Liu. The probabilistic estimates on the largest and smallest $q$-singular values of random matrices. Math. Comp. 84 (2015) 1775-1794.
Abstract, references, and article information   
View Article: PDF

[13] Benedek Valkó and Bálint Virág. Random Schr\"odinger operators on long boxes, noise explosion and the GOE. Trans. Amer. Math. Soc. 366 (2014) 3709-3728.
Abstract, references, and article information   
View Article: PDF

[14] Liviu I. Nicolaescu. Random Smooth Functions on Compact Riemannian Manifolds. Contemporary Mathematics 630 (2014) 319-335.
Book volume table of contents   
View Article: PDF

[15] Alice Guionnet, Philip Matchett Wood and Ofer Zeitouni. Convergence of the spectral measure of non-normal matrices. Proc. Amer. Math. Soc. 142 (2014) 667-679.
Abstract, references, and article information   
View Article: PDF

[16] Mark Rudelson and Roman Vershynin. Invertibility of random matrices: Unitary and orthogonal perturbations. J. Amer. Math. Soc. 27 (2014) 293-338.
Abstract, references, and article information   
View Article: PDF

[17] Michel Ledoux and Ionel Popescu. The one dimensional free Poincar\'e inequality. Trans. Amer. Math. Soc. 365 (2013) 4811-4849.
Abstract, references, and article information   
View Article: PDF

[18] Mark Adler, Mattia Cafasso and Pierre van Moerbeke. Nonlinear PDEs for Fredholm determinants arising from string equations. Contemporary Mathematics 593 (2013) 1-28.
Book volume table of contents   
View Article: PDF

[19] Virgil U. Pierce. Continuum limits of Toda lattices for map enumeration. Contemporary Mathematics 593 (2013) 317-345.
Book volume table of contents   
View Article: PDF

[20] Related articles. Graduate Studies in Mathematics 132 (2012) 235-271.
Book volume table of contents
View Article: PDF

[21] Preparatory material. Graduate Studies in Mathematics 132 (2012) 1-54.
Book volume table of contents
View Article: PDF

[22] Random matrices. Graduate Studies in Mathematics 132 (2012) 55-234.
Book volume table of contents
View Article: PDF

[23] Terence Tao. Topics in Random Matrix Theory. Graduate Studies in Mathematics 132 (2012) MR MR2906465.
Book volume table of contents

[24] Maurice Duits, Arno B.J. Kuijlaars and Man Yue Mo. The Hermitian two matrix model with an even quartic potential. Memoirs of the AMS 217 (2012)
Book volume table of contents   

[25] L. Pastur. On connections between the theory of random operators and the theory of random matrices. St. Petersburg Math. J. 23 (2012) 117-137. MR 2760151.
Abstract, references, and article information   
View Article: PDF

[26] Mark W. Meckes and Stanisław J. Szarek. Concentration for noncommutative polynomials in random matrices. Proc. Amer. Math. Soc. 140 (2012) 1803-1813. MR 2869165.
Abstract, references, and article information   
View Article: PDF

[27] Leonid Pastur and Mariya Shcherbina. Eigenvalue Distribution of Large Random Matrices. Math. Surveys Monogr. 171 (2011) MR 2808038.
Book volume table of contents

[28] Radosław Adamczak, Olivier Guédon, Alexander E. Litvak, Alain Pajor and Nicole Tomczak-Jaegermann. Condition number of a square matrix with i.i.d. columns drawn from a convex body. Proc. Amer. Math. Soc. 140 (2012) 987-998. MR 2869083.
Abstract, references, and article information   
View Article: PDF

[29] Dang-Zheng Liu, Chunwei Song and Zheng-Dong Wang. On explicit probability densities associated with Fuss-Catalan numbers. Proc. Amer. Math. Soc. 139 (2011) 3735-3738. MR 2813403.
Abstract, references, and article information   
View Article: PDF

[30] Elizabeth S. Meckes and Mark W. Meckes. Another observation about operator compressions. Proc. Amer. Math. Soc. 139 (2011) 1433-1439. MR 2748436.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 46 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia